`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 33,Number 1,     January 2013

Special Issue
Tribute to Jean Mawhin

1

Tribute to our friend and colleague Jean Mawhin    Pages : i - ii

Alessandro Fonda,  Rafael Ortega and Klaus Schmitt

 Abstract       Full Text      Related Articles

2

On a property of a generalized Kolmogorov population model    Pages : 1 - 6

Shair Ahmad and Alan C. Lazer

 Abstract       References       Full Text      Related Articles

3

Multibump solutions of nonlinear Schrödinger equations with steep potential well and indefinite potential    Pages : 7 - 26

Thomas Bartsch and Zhongwei Tang

 Abstract       References       Full Text      Related Articles

4

On general properties of retarded functional differential equations on manifolds    Pages : 27 - 46

Pierluigi Benevieri,  Alessandro Calamai,  Massimo Furi and Maria Patrizia Pera

 Abstract       References       Full Text      Related Articles

5

Multiple critical points for a class of periodic lower semicontinuous functionals    Pages : 47 - 66

Cristian Bereanu and Petru Jebelean

 Abstract       References       Full Text      Related Articles

6

Slow motion for equal depth multiple-well gradient systems: The degenerate case    Pages : 67 - 87

Fabrice Bethuel and Didier Smets

 Abstract       References       Full Text      Related Articles

7

Subharmonic solutions for nonlinear second order equations in presence of lower and upper solutions    Pages : 89 - 110

Alberto Boscaggin and Fabio Zanolin

 Abstract       References       Full Text      Related Articles

8

Lyapunov inequalities for partial differential equations at radial higher eigenvalues    Pages : 111 - 122

Antonio Cañada and Salvador Villegas

 Abstract       References       Full Text      Related Articles

9

Existence and qualitative properties of solutions for nonlinear Dirichlet problems    Pages : 123 - 140

Alfonso Castro,  Jorge Cossio and Carlos Vélez

 Abstract       References       Full Text      Related Articles

10

On the existence and stability of periodic solutions for pendulum-like equations with friction and $\phi$-Laplacian    Pages : 141 - 152

J. Ángel Cid and Pedro J. Torres

 Abstract       References       Full Text      Related Articles

11

Some bifurcation results for rapidly growing nonlinearities    Pages : 153 - 161

E. N. Dancer

 Abstract       References       Full Text      Related Articles

12

Continua of local minimizers in a quasilinear model of phase transitions    Pages : 163 - 172

Pavel Drábek and Stephen Robinson

 Abstract       References       Full Text      Related Articles

13

A class of singular first order differential equations with applications in reaction-diffusion    Pages : 173 - 191

Ricardo Enguiça,  Andrea Gavioli and Luís Sanchez

 Abstract       References       Full Text      Related Articles

14

On linear-quadratic dissipative control processes with time-varying coefficients    Pages : 193 - 210

Roberta Fabbri,  Russell Johnson,  Sylvia Novo and Carmen Núñez

 Abstract       References       Full Text      Related Articles

15

Boundedness and stability for the damped and forced single well Duffing equation    Pages : 211 - 223

Cyrine Fitouri and Alain Haraux

 Abstract       References       Full Text      Related Articles

16

On the principal eigenvalues of some elliptic problems with large drift    Pages : 225 - 237

Tomas Godoy,  Jean-Pierre Gossez and Sofia Paczka

 Abstract       References       Full Text      Related Articles

17

Resonant forced oscillations in systems with periodic nonlinearities    Pages : 239 - 254

Alexander Krasnosel'skii

 Abstract       References       Full Text      Related Articles

18

Existence and enclosure of solutions to noncoercive systems of inequalities with multivalued mappings and non-power growths    Pages : 255 - 276

Vy Khoi Le

 Abstract       References       Full Text      Related Articles

19

On the periodic solutions of a class of Duffing differential equations    Pages : 277 - 282

Jaume Llibre and Luci Any Roberto

 Abstract       References       Full Text      Related Articles

20

Generalized linear differential equations in a Banach space: Continuous dependence on a parameter    Pages : 283 - 303

Giselle A. Monteiro and Milan Tvrdý

 Abstract       References       Full Text      Related Articles

21

Existence, regularity and boundary behaviour of bounded variation solutions of a one-dimensional capillarity equation    Pages : 305 - 320

Franco Obersnel and Pierpaolo Omari

 Abstract       References       Full Text      Related Articles

22

Infinitely many solutions for some singular elliptic problems    Pages : 321 - 333

Andrzej Szulkin and Shoyeb Waliullah

 Abstract       References       Full Text      Related Articles

23

Bifurcation results on positive solutions of an indefinite nonlinear elliptic system    Pages : 335 - 344

Rushun Tian and Zhi-Qiang Wang

 Abstract       References       Full Text      Related Articles

24

Instability of periodic minimals    Pages : 345 - 357

Antonio J. Ureña

 Abstract       References       Full Text      Related Articles

25

Continuation and bifurcation of multi-symmetric solutions in reversible Hamiltonian systems    Pages : 359 - 363

André Vanderbauwhede

 Abstract       References       Full Text      Related Articles

26

On Poisson's state-dependent delay    Pages : 365 - 379

Hans-Otto Walther

 Abstract       References       Full Text      Related Articles

27

Periodic solutions of first order systems    Pages : 381 - 389

J. R. Ward

 Abstract       References       Full Text      Related Articles